Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have severe joint pains after 18 months of chickunguniya infection. Can an online doctor help me ?

hi, i am 29 year old male, since more than 6 months i had severe joints pain and its fluctuates all the time and one and half year before i was suffered from chikun guniya but i want to know what should i do and when i took diclofenac tablet or injection for 2 days i get relief so pls let me know what should i do...
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to health care magic,
this is most common complain observed after chicken gunia,it remains for pretty long time,that one has to bear it.
for relief of pain you may take diclofenac tablet or injection,avoid as far as possible,as long time use it may produce peptic ulcer or hyper acidity,
if at a time one joint is affected,you may apply diclfenac gel,instead of tablet.
it is time taking process,gradually it will be subsided.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor